Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kotlyarov, Nikita Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:113
Abstract pages:543
Full texts:97
References:51
E-mail:

http://www.mathnet.ru/eng/person112712
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. V. Kotlyarov, “Existence of words over a binary alphabet free from squares with mismatches”, Diskr. Mat., 30:2 (2018),  37–54  mathnet  mathscinet  elib; Discrete Math. Appl., 29:3 (2019), 175–188  isi  scopus
2. N. V. Kotlyarov, “Existence of words over a three-letter alphabet not containing squares with errors of replacing”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 3,  8–16  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:3 (2018), 90–97  isi  scopus
2016
3. N. V. Kotlyarov, “Square-free words with one possible mismatch”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 1,  48–52  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:1 (2016), 31–34  isi  scopus
2015
4. N. V. Kotlyarov, “Existence of arbitrarily long square-free words with one possible mismatch”, Diskr. Mat., 27:2 (2015),  56–72  mathnet  mathscinet  elib; Discrete Math. Appl., 25:6 (2015), 345–357  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021